Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

coming off birth control question, maybe tmi

i just got off of mirena. i had the crash, and now it's been over a month-36 days, and no period. my periods have come regularly since i was 10. have anyone heard of mirena messing up periods after they are out? i am supposed to be getting my tubes tied on the 3rd of december, so i am just alittle worried here...any help would be great.

Answer Question
 
candle5

Asked by candle5 at 11:02 AM on Nov. 24, 2010 in Relationships

Level 13 (1,333 Credits)
Answers (1)
  • It's a hormonal birth control, it will mess up your cycle after you stop taking it.
    ballewal

    Answer by ballewal at 11:03 AM on Nov. 24, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN